MathSciNet Relay Station
MathSciNet bibliographic data
MR2356101 (2008m:33012) 33C10 (26A33 44A15)
Varlamov, Vladimir Fractional derivatives of products of Airy functions. J. Math. Anal. Appl. 337 (2008), no. 1, 667–685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement